# SDR DHL2004754008

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 59,633 hours, 29,454 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING NR 6 KRUEGER FLAP ACTUATOR MOUNT IS CRACKED AT LOWER CORNERS.  REMOVED ACTUATOR MOUNT, FABRICATED REPLACEMENT PART 7075-T6, .063 PO 900861 (8 X 3) IAW B727 SRM 57-20-2 RM171 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED PART IAW B727 SRM 51-30-2.
